# SDR SIMA20130827001

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 26,857 hours, 22,664 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 7014300901
- Part serial: 0409D930
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DISCONNECTING GPU, DETECTED SMOKE IN COCKPIT, NOTICED EICAS BLANK AND MFD DISPLAYED AN AMBER "CHECK EICAS" MESSAGE.  R & R EICAS DISPLAY UNIT IAW AMM 34-22-01, OPS GOOD, SMELL SMOKE WAS FROM FAULTY EICAS DISPLAY.
